# SDR CA090608006

- Difficulty date: June 4, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft serial: 364
- System (JASC): 3210 · Main Landing Gear
- Part: Leg Assy
- Condition: Cracked
- Location: Mlg
- Part time: 28,104 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) , MLG FAILURE,  RT MLG LEG BROKE, INCIDENT OCCURRED DURING TAXIING PRIOR TAKEOFF. NO PERSONAL INJURIES.   CRACK HAS OCCURRED IN THE AREA THAT IS AFFECTED BY THE CRACK WHERE THE PAINT HAS BEEN STRIPPED FOR NDT AND RE-PAINTED AFTERWARDS. WILL GET BACK LATER WITH MORE INFORMATION.   INITIALLY WE WOULD APPRECIATE ANY ADVICE ABOUT LIFTING THE ACFT TO INSTALL A NEW LDG.
